# SDR HNAA2024011700019

- Difficulty date: November 30, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E012386 NO REPAIR INFO FOUND FOR EXT DOUBLER FR 23 STGR 14L-16L.  REMOVED DOUBLER (WITH NO INFO), PERFORMED NEW DOUBLER REPAIR ON FR23 BETWEEN STGR 14L AND 16L IAW EMB 145 ETD2023-145-032187 AND EO1-53-23-0476.
